Greg – Severe Adverse Reactions to 1st Pfizer COVID Vaccine
This is Greg’s story:
“In the picture below, you can see the wires from my heart monitor against a background of Qld Health bed linen.
I am a fit & healthy individual with no prior medical issues and no family history of cardiac issues.
I had my first Pfizer “vaccine” in the 1st week of September 2021.
Later that day: onset of brain fog, slow to respond verbally and hard to concentrate. This continued for 3 days and then very slowly dissipated.
Then: onset of shortness of breath. I was determined to keep going with everyday life and waiting for symptoms to subside. As I said, I have always been a healthy and fit individual that has never been troubled by health issues.
The shortness of breath continued to intensify until I was unable to breath in the prone position. Therefore, I could not lay down and could not sleep without feeling like I was drowning two weeks after the pfizer injection.
I presented at 1st hospital emergency and was treated for Atrial Fibrillation (AF) with a heart rate of 170, enlarged heart and lymph nodes and fluid around heart and lungs. I was seen the next morning by a chief doctor (the one that ran that hospital) who said I was ok to have my next injection of pfizer in a few days’ time. I kept telling the doctors that this had happened after pfizer injection, but they would not listen. I wonder if this has affected the treatment and contributed to any of the permanent damage to my heart that might have been avoided. I was discharged from that hospital with prescribed medication for AF and still in and out of AF!
I attended a referral to an external (outsourced corporate medicine at every turn) echocardiogram while still in AF (!) returning an ejection fraction of 34% and I was diagnosed with heart failure. No underlying cause was found for the onset of AF or heart failure. No infection or virus etc.
2 days later, I presented at another hospital in the hope of being listened to about my adverse reaction. They didn’t listen to me either. My heart rate was 177 bpm and there was fluid around my heart and lungs. However, I was admitted, monitored and the heart medication was changed. Telemetry continued for 6 days in hospital and I started a drug called Amiodarone that can stabilise AF. But it’s pretty much poisonouswith nasty side effects the longer you take it.
Eventually, 5 days later, I had cardioversion, which is where they shock your heart with electricity to try to get sinus rhythm. It took 3 electrical shocks to my heart and it was successful for 4 hours.
After being home for 2 days, I was taken back to the hospital by ambulance as my blood pressure and heart rate were dangerously low. I had kidney and liver damage due to prescribed medication and passed blood instead of urine.Telemetry was continued in hospital and the medication prescription was adjusted and titrated. Still,no one listened to me about the pfizer injection. However, in 3 different hospital rooms in 2 separate hospitals where the rooms contained 4 people; in each room of four people, 3 of them were in hospital due to pfizer injection! The others were for AstraZeneca and all of us were being told it was not from the “vaccine”.
Telemetry continued until sinus rhythm with kidney and liver healing and then I was discharged.
The GP noted a high pulse rate? (100) and doubled my Beta Blockers.
I returned to hospital as an outpatient for a CT Angiograph that did not reveal any underlying artery or valve issues. However, my blood pressure was extremely low due to doubling the beta blockers, they said. Prescription for beta blockers halved and then halved again while still at hospital for that outpatient appointment.
My blood pressure continues to be low with heart rate in the 70s but is never stable even in sinus rhythm. It changes constantly and increases the rate or decreases the rate and I have taken to measuring the range of my heart rate as part of all my daily measuring of myself. However, sometimes my heart rate goes dangerously slow with particularly low blood pressure and my blood pressure fluctuates by up to 20 in a short space of time. I have never had a problem with blood pressure before pfizerinjection.
I attended emergency room at hospital once again last Tuesday with low blood pressure and wavering heart rate while at rest. Still, no one listened about the pfizerinjection. I was described as a “difficult historian” on my discharge letter. However, one registrar spoke to another registrar on the phone at my bedside and they decided to withhold a couple of the medications.
Since doctors no longer listen to us, I decided to continue one of the medications to improve heart function and check this with my GP and continue endless daily monitoring of my blood pressure and my heart rate and fluids.
On Saturday, I started acupuncture treatment for AF.
I am still awaiting an outpatient appointment and results of the CT Angiograph. I still have not met the Cardiologist in charge of my case.
No doctor will discuss the effects of the pfizer injection with me.
The GP says there is “no hurry for 2nd injection” but will not/cannot give me an exemption.
I am having to have regular blood tests to check liver and kidney function and for results of the side effects of Amiodarone continue.
I decided to see a private cardiologist ($300) who said that the AF and resulting heart failure was from the pfizer injection and said they were seeing a lot of this. However, he would not report it as an adverse event and would not give me an exemption for the 2nd dose. He sent me for an echocardiogram and a myocardial perfusion stress test and I will see him in 2 weeks for the results.
I am now facing a forced 2nd injection or social exclusion and no income since I won’t be allowed to work due to mandates by The Queensland Government.
I have tried to do the “right thing” and I am now left as another forgotten Australian maimed by the “vaccine” and excluded from my profession and the “vaccinated economy”.
I am telling my story in order to create more awareness about these adverse reactions and the way people who experience them are being treated.”